# SDR 9606889911

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 57023932951
- Condition: Failed
- Location: Rt Cockpit
- Part time: 28,327 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S ALTIMETER FAILED DURING CLIMBOUT AT APPROXIMATELY 11,500 FEET.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FIRST OFFICER'S ALTIMETER AND OPERATIONAL CHECK NORMAL.
